# SDR TWAA9812302

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FORMER CORRODED AT INBD ANGLE STA 1038, BETWEEN S15R AND S17R.  CORROSION GROUND TO A DEPTH OF .090.  REMOVED CORROSION PER SRM 51-10-3.  REPAIRED FORMER 1038 PER ARA 15366A.  INSTALLED FORMER 2014-T6 L ANGLE WITH HI-LOCKS.
